The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (1391 KB) | Metadata | Table of Contents | ZAA summary
Volume 8, Issue 1, 1989, pp. 25–40
DOI: 10.4171/ZAA/334

Published online: 1989-02-28

Basic Properties of Some Differential-Algebraic Equations

E. Griepentrog and Roswitha März[1]

(1) Humboldt-Universität zu Berlin, Germany

The solvability of the equation $Ax’ + Bx = q$ with a regular modified local matrix pencil of higher index is considered. It is shown how to formulate initial conditions properly and that the initial value problems lead to operators with unbounded inverses. The close relationship of the matrix pencils needed in the investigation and of the related chains of the reduction methods is pointed out.

No keywords available for this article.

Griepentrog E., März Roswitha: Basic Properties of Some Differential-Algebraic Equations. Z. Anal. Anwend. 8 (1989), 25-40. doi: 10.4171/ZAA/334